Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 149, NWS Cheyenne, WY

August 25, 2014Banner County, Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 25, 2014, 5:39 PM MDT for Banner County, Scotts Bluff County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2014, 5:39 PM MDT (23:39 UTC)
Expired
Aug 25, 2014, 6:30 PM MDT
In force
51 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Banner County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 108 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-77 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

150 
WUUS55 KCYS 252339
SVRCYS
NEC007-157-260030-
/O.NEW.KCYS.SV.W.0149.140825T2339Z-140826T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT MON AUG 25 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTH CENTRAL SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 630 PM MDT

* AT 537 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
  OF HARRISBURG...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HARRISBURG...WILDCAT HILLS CAMPGROUND...WILDCAT HILLS STATE
  RECREATION AREA AND THE INTERSECTION OF HIGHWAY 88 AND WRIGHTS GAP
  ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4183 10353 4147 10348 4155 10402 4171 10401
TIME...MOT...LOC 2339Z 276DEG 30KT 4162 10387

HAIL...1.25IN
WIND...60MPH

$$

LIEBL
3 follow-up statements
227 
WWUS55 KCYS 252359
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
559 PM MDT MON AUG 25 2014

NEC157-260009-
/O.CAN.KCYS.SV.W.0149.000000T0000Z-140826T0030Z/
SCOTTS BLUFF NE-
559 PM MDT MON AUG 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SCOTTS BLUFF
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4152 10383 4153 10385 4170 10384 4170 10351
      4147 10348
TIME...MOT...LOC 2359Z 276DEG 26KT 4157 10373

$$

NEC007-260030-
/O.CON.KCYS.SV.W.0149.000000T0000Z-140826T0030Z/
BANNER NE-
559 PM MDT MON AUG 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BANNER
COUNTY UNTIL 630 PM MDT...

AT 556 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARRISBURG...
AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
THE INTERSECTION OF HIGHWAY 88 AND WRIGHTS GAP ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.

&&

LAT...LON 4152 10383 4153 10385 4170 10384 4170 10351
      4147 10348
TIME...MOT...LOC 2359Z 276DEG 26KT 4157 10373

HAIL...1.25IN
WIND...60MPH

$$
744 
WWUS55 KCYS 260016
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
616 PM MDT MON AUG 25 2014

NEC007-260030-
/O.CON.KCYS.SV.W.0149.000000T0000Z-140826T0030Z/
BANNER NE-
616 PM MDT MON AUG 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BANNER
COUNTY UNTIL 630 PM MDT...

AT 615 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THE
INTERSECTION OF HIGHWAY 88 AND WRIGHTS GAP ROAD...AND MOVING EAST AT
30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
THE INTERSECTION OF HIGHWAY 88 AND WRIGHTS GAP ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.

&&

LAT...LON 4150 10366 4159 10368 4168 10357 4166 10351
      4147 10348
TIME...MOT...LOC 0017Z 276DEG 26KT 4156 10356

HAIL...1.00IN
WIND...<50MPH

$$

LIEBL
310 
WWUS55 KCYS 260023
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
623 PM MDT MON AUG 25 2014

NEC007-260034-
/O.EXP.KCYS.SV.W.0149.000000T0000Z-140826T0030Z/
BANNER NE-
623 PM MDT MON AUG 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BANNER COUNTY WILL
EXPIRE AT 630 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4150 10366 4159 10368 4168 10357 4166 10351
      4147 10348
TIME...MOT...LOC 0024Z 276DEG 26KT 4155 10349

$$

LIEBL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 4:04 PM MDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 25, 4:04 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
404 PM MDT MON AUG 25 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 404 PM MDT MON AUG 25 2014

VIGOROUS CONVECTION HAS DEVELOPED OVER THE SNOWY AND SIERRA MADRE
MOUNTAINS EARLY THIS AFTERNOON AHEAD OF A SHORTWAVE FEATURE MOVING
UP FROM SOUTHWESTERN CO. THE ENVIRONMENT HERE IS RELATIVELY UNSTABLE
WITH 500 TO 1000 J/KG OF SBCAPE ANALYZED ON MESOANALYSIS...WITH
LLVL LAPSE RATES OF 7 TO 8 C/KM. AS THE STORM NEAR LARAMIE EARLIER
ALREADY PRODUCE SMALL TO SEVERE SIZE HAIL...WOULD EXPECT ONE OR
TWO MORE STORMS TO ORGANIZE LIKE THIS THROUGH THE LATE
AFTERNOON...WITH THE MAJORITY OF STORMS PRODUCING MODERATE TO
HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS THROUGH THE EVENING.
FURTHER EAST ACROSS THE PLAINS...EAST-SOUTHEASTERLY UPSLOPE FLOW
IS STRENGTHENING AHEAD OF THE UPPER WAVE WAVE...ALTHOUGH
INSTABILITY PARAMETERS ARE NOT TOO IMPRESSIVE. SO WOULD EXPECT THE
CONVECTION COMING OFF THE MOUNTAINS LATE THIS AFT AND EVENING TO
NOT BE AS VIGOROUS OVER THE PLAINS. STILL CANNOT RULE OUT GUSTY
WINDS AND SMALL HAIL AS THE APPROACHING SHORTWAVE WILL HELP
GENERATE STRONG UPDRAFTS AT TIMES THRU THIS EVENING. SHOULD SEE A
BREAK IN THE ACTIVITY LATE TONIGHT WITH ANOTHER ROUND OF SHOWERS
AND T-STORMS DEVELOPING IN THE LATE MORNING AND AFTERNOON TOMORROW
AHEAD OF A STRONGER WAVE EJECTING OUT AHEAD OF THE MAIN LOW
SITUATED OVER NV/UT. PERSISTENT SOUTHEASTERLY FLOW OVER THE PLAINS
WILL CONTINUE TO ADVECT IN HIGHER DEW POINTS THROUGH THE
DAY...WITH SBCAPE VALUES INCREASING TO BETWEEN 500 AND 1500 J/KG
THROUGH THE DAY. SHEAR WILL BE LESS THO...AND WILL AVERAGE AROUND
30 KTS ACROSS THE CWA. SO THERE WILL ONCE AGAIN BE POTENTIAL FOR
STRONG STORMS...ESPECIALLY IN THE EAST WITHIN THE RELATIVELY
UNSTABLE ENVIRONMENT WHERE A WEAK CAP IS IN PLACE...BUT LIKELY
WILL SEE LESS ORGANIZATION AND MORE VERTICAL UPDRAFTS WHICH WILL
LEND TO MORE A HEAVY RAIN AND SMALL HAIL TO MARGINAL SEVERE HAIL
THREAT.

THE MAIN UPPER LOW WILL MOVE INTO WESTERN COLORADO ON
WEDNESDAY...WITH MODELS INDICATING A GOOD DOSE OF MID LEVEL ENERGY
AND LOW-MID LEVEL CONVERGENCE SUPPORTING WIDESPREAD LIFT ACROSS THE
CWA. SO WILL MAINTAIN THE TREND UPWARD FOR POPS ACROSS THE AREA FOR
WEDNESDAY. NOT A WHOLE LOT OF INSTABILITY IS PROGGED DURING THIS
TIME...SO LIKELY TO BE A STEADY MODERATE RAINFALL WITH ANY FLOODING
POTENTIAL TO REMAIN LOCAL. TEMPERATURES WILL REMAIN BELOW NORMAL
THROUGH WEDNESDAY.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 404 PM MDT MON AUG 25 2014

WEDNESDAY NIGHT...SLOW MOVING UPPER TROUGH SLIDES ACROSS OUR
COUNTIES...WITH AT LEAST SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS PREVAILING WELL INTO THE EVENING HOURS...AND SCATTERED
SHOWERS AFTER MIDNIGHT.

THURSDAY...SHORTWAVE TROUGH MOVES SLOWLY INTO WESTERN NEBRASKA AND
WESTERN KANSAS WITH A MORE STABLE AIRMASS MOVING IN ACROSS OUR
COUNTIES AND ONLY SOME LEFTOVER SHOWERS AND THUNDERSTORMS IN THE
AFTERNOON FROM CHADRON TO KIMBALL TO CHEYENNE AND LARAMIE.

FRIDAY...LOW AND MID LEVELS DRY OUT AS RIDGING ALOFT DEVELOPS
OVERHEAD...THUS A DRY AND WARMER DAY ON TAP.

SATURDAY...THE DRY AND WARMER TEMPERATURES CONTINUE INTO LABOR DAY
WEEKEND AS FASTER SOUTHWEST FLOW ALOFT MOVES OVER MONTANA...INDUCING
SURFACE LEE TROUGHING OVER THE EASTERN SLOPES OF THE ROCKIES...AND
FURTHER DRYING OUT OUR LOW LEVELS.

SUNDAY...SOUTHWEST FLOW ALOFT STRENGTHENS AND WE MAY SEE ISOLATED
LATE DAY SHOWERS AND THUNDERSTORMS WITH A SLIGHT INCREASE IN LOW AND
MID LEVEL MOISTURE.

MONDAY...LOW AMPLITUDE SHORTWAVE TROUGH ALOFT MOVES ACROSS MONTANA
AND WYOMING...SENDING A COLD FRONT INTO OUR NORTHERN COUNTIES IN THE
AFTERNOON...AND WITH ADEQUATE LOW AND MID LEVEL MOISTURE...WE EXPECT
ISOLATED LATE DAY SHOWERS AND THUNDERSTORMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY AFTERNOON)
ISSUED AT 404 PM MDT MON AUG 25 2014

VFR PREVAILS. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS FROM 20Z TO 02Z...PRODUCING LOCALIZED
TURBULENCE...MVFR AND ERRATIC WIND GUSTS. 09Z TO 15Z...AREAS OF IFR
IN FOG AND LOW CLOUDS AT LARAMIE AND CHEYENNE AND WESTERN NEBRASKA
TAF SITES.

&&

.FIRE WEATHER...
ISSUED AT 404 PM MDT MON AUG 25 2014

A SERIES OF WEATHER SYSTEMS WILL BRING ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS TO THE DISTRICT TODAY THROUGH
WEDNESDAY. THE BEST CHANCE FOR WETTING RAINS WILL BE DURING THE
AFTERNOON AND EVENING HOURS...ALTHOUGH THE POSSIBILITY DOES EXIST
FOR SHOWERS TO CONTINUE THROUGH THE OVERNIGHT PERIOD. GUSTY WINDS
AND SMALL HAIL ARE POSSIBLE WITH THE STORM ACTIVITY AS WELL.
MINIMUM HUMIDITIES WILL REMAIN 30 PERCENT OR HIGHER THROUGH
WEDNESDAY...WITH DRIER AND WARMER WEATHER RETURNING THURSDAY
THROUGH FRIDAY AS HIGH PRESSURE BUILDS INTO THE AREA.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RJM
LONG TERM...RUBIN
AVIATION...RUBIN
FIRE WEATHER...RJM
Hazardous weather outlook, Aug 25, 2:09 PM MDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
209 PM MDT MON AUG 25 2014

NEZ019>021-054-055-WYZ101>119-262015-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
209 PM MDT MON AUG 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND EVENING. A FEW STORMS MAY BECOME STRONG...PRODUCING SMALL
HAIL...GUSTY WINDS...AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL
CONTINUE TUESDAY THROUGH THURSDAY. MODERATE TO HEAVY RAIN WILL
BE THE MAIN THREAT FROM THUNDERSTORM ACTIVITY THROUGH THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-095-096-262015-
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
209 PM MDT MON AUG 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND EVENING. LIGHT TO MODERATE RAIN AND OCCASIONAL
LIGHTNING WILL BE THE MAIN THREATS FROM THE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE
TUESDAY THROUGH THURSDAY. MODERATE TO HEAVY RAIN WILL BE THE MAIN
THREAT FROM THUNDERSTORM ACTIVITY THROUGH THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Aug 25, 3:11 PM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
311 PM MDT MON AUG 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             LARAMIE                 41.31N 105.58W
08/25/2014  E1.00 INCH       ALBANY             WY   STORM CHASER

&&

DDEAL
Special weather statement, Aug 25, 3:19 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
319 PM MDT MON AUG 25 2014

WYZ116-117-252145-
SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
319 PM MDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE COUNTY UNTIL
345 PM MDT...

AT 316 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HORSE CREEK...OR 21 MILES NORTHEAST OF
LARAMIE...MOVING EAST AT 35 MPH. A SECOND STRONG STORM WAS LOCATED 7
MILES SOUTHWEST OF HORSE CREEK...ALSO MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THESE STORM INCLUDE...
  IRON MOUNTAIN...
  HORSE CREEK...

&&

LAT...LON 4161 10497 4135 10493 4127 10528 4154 10527
TIME...MOT...LOC 2118Z 248DEG 30KT 4144 10519

LIEBL
Special weather statement, Aug 25, 3:22 PM MDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
322 PM MDT MON AUG 25 2014

WYZ106-115-116-252200-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY
WY-SOUTH LARAMIE RANGE WY-
322 PM MDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 400
PM MDT...

AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF BOSLER...OR 11 MILES NORTHWEST
OF LARAMIE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BALDY PEAK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4171 10537 4146 10529 4138 10572 4151 10581
TIME...MOT...LOC 2122Z 242DEG 19KT 4146 10568

LIEBL
Special weather statement, Aug 25, 4:12 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT MON AUG 25 2014

WYZ107-108-118-252245-
CENTRAL LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
412 PM MDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN PLATTE...
NORTHERN LARAMIE AND SOUTHWESTERN GOSHEN COUNTIES UNTIL 445 PM MDT...

AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF WHITAKER...OR 28 MILES
NORTH OF CHEYENNE...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN PLATTE...NORTHERN LARAMIE
AND SOUTHWESTERN GOSHEN COUNTIES.

&&

LAT...LON 4176 10460 4156 10441 4143 10477 4154 10483
TIME...MOT...LOC 2212Z 238DEG 26KT 4155 10473

LIEBL
Special weather statement, Aug 25, 4:42 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT MON AUG 25 2014

NEZ019-020-WYZ108-252315-
BANNER NE-GOSHEN COUNTY WY-SCOTTS BLUFF NE-
442 PM MDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOSHEN...EXTREME
SOUTHWESTERN SCOTTS BLUFF AND EXTREME NORTHWESTERN BANNER COUNTIES
UNTIL 515 PM MDT...

AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF MERIDEN REST AREA...OR 34 MILES
NORTHEAST OF CHEYENNE...MOVING EAST AT 35 MPH. A SECOND STRONG
THUNDERSTORM WAS 10 MILES SOUTHEAST OF HAWK SPRINGS MOVING NORTHEAST
AT NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HAWK SPRINGS...
  HAWK SPRINGS RECREATION AREA...
  HAWK SPRINGS CAMPGROUND...
  LA GRANGE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4156 10406 4157 10457 4171 10461 4190 10406
      4151 10402 4151 10405
TIME...MOT...LOC 2241Z 253DEG 40KT 4157 10443

LIEBL
Special weather statement, Aug 25, 5:34 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
534 PM MDT MON AUG 25 2014

WYZ104-260000-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-
534 PM MDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CARBON COUNTY UNTIL 600
PM MDT...

AT 531 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MUDDY GAP...OR 38 MILES
NORTH OF RAWLINS...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN CARBON COUNTY.

&&

LAT...LON 4244 10752 4244 10697 4243 10697 4227 10716
      4223 10738 4240 10754 4243 10753
TIME...MOT...LOC 2334Z 237DEG 23KT 4234 10735

LIEBL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 5:03 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff42 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.